# SDR RAIA2018122270015

- Difficulty date: November 27, 2018
- Submitted: December 22, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H SIDE ABOVE CARGO DOOR AT FR 68 SHEER CLIP IS CRACKED AT STR 7.... REMOVED AND REPLACED CRACKED SHEER CLIP AT FS68 STG 7 L/H.
